Alert archive / Colorado / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 182, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 22, 2023, 8:25 PM MDT for Arapahoe County, Douglas County, Jefferson County, Colorado. It was in force for 21 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2023, 8:25 PM MDT (02:25 UTC)
- Expired
- Jun 22, 2023, 8:46 PM MDT
- In force
- 21 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Arapahoe County, CO, Douglas County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 52 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 8:30 PM MDT | HAIL 1 | 3 E Conifer, CO | Accumulation of 1.5 inches of hail on the ground. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 12:14 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.4 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5541 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
696
WUUS55 KBOU 230225
SVRBOU
COC005-035-059-230300-
/O.NEW.KBOU.SV.W.0182.230623T0225Z-230623T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
825 PM MDT Thu Jun 22 2023
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
North central Douglas County in northeastern Colorado...
Southwestern Arapahoe County in northeastern Colorado...
Central Jefferson County in central Colorado...
* Until 900 PM MDT.
* At 825 PM MDT, a severe thunderstorm was located near Aspen Park,
or 20 miles southwest of Denver, moving east at 30 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Morrison around 835 PM MDT.
Roxborough Park around 840 PM MDT.
Southeastern Lakewood and Chatfield Reservoir around 845 PM MDT.
Other locations in the path of this severe thunderstorm include
Louviers, Littleton, Englewood, Sheridan, southwestern Centennial and
Highlands Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3960 10535 3965 10507 3963 10511 3963 10508
3962 10507 3961 10510 3961 10506 3963 10505
3963 10502 3964 10504 3965 10503 3966 10499
3947 10495 3945 10531
TIME...MOT...LOC 0225Z 258DEG 26KT 3955 10525
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
DANIELSON1 follow-up statement
335
WWUS55 KBOU 230246
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
846 PM MDT Thu Jun 22 2023
COC005-035-059-230256-
/O.CAN.KBOU.SV.W.0182.000000T0000Z-230623T0300Z/
Douglas CO-Arapahoe CO-Jefferson CO-
846 PM MDT Thu Jun 22 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DOUGLAS...
SOUTHWESTERN ARAPAHOE AND CENTRAL JEFFERSON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail is
still possible with this thunderstorm.
LAT...LON 3960 10535 3965 10507 3963 10511 3963 10508
3962 10507 3961 10510 3961 10506 3963 10505
3963 10502 3964 10504 3965 10503 3966 10499
3947 10495 3945 10531
TIME...MOT...LOC 0244Z 258DEG 26KT 3958 10505
$$
DANIELSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:05 PM MDT, 20 minutes earlier.
Area forecast discussion, Jun 22, 8:05 PM MDT, 20 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 805 PM MDT Thu Jun 22 2023 .UPDATE... Issued at 804 PM MDT Thu Jun 22 2023 Strongest storms are still ongoing across portions of Elbert and Lincoln counties but mostly are subsevere with heavy rain and small hail the main threats. Have cancelled the severe thunderstormwatch for much of the area, except and Elbert and Lincoln counties. Elsewhere, activity is mainly isolated to scattered in areal coverage and with most diminishment around midnight. Updated forecasts to reduce storm chances for the rest of tonight. Have left the flood watch intact through midnight, considering the high amount of stream and river issues over the watch area. && .SHORT TERM...(This evening through Friday) Issued at 302 PM MDT Thu Jun 22 2023 Another active afternoon and evening shaping up with severe storms and potential flooding with storms from the Front Range and stretching over the northeast plains. Severe thunderstorm watch has also already been issued for much of the area as well as Flood watch. First report of golf ball sized hail already reported in Evergreen. Currently, scattered thunderstorms already developing over the mountains and foothills. In addition, a strong outflow boundary is moving westward back over the Front Range is ushering in higher dewpoints into the lower 60s along with easterly winds of 20 to 30 mph. KFTG VAD winds also showing deepening easterly low level winds up to 700mb. Latest sounding taken from CSU (7 miles N of Nunn) showing surface based CAPE values of 2700j/kg with precipitable water values close to .8". Expect pw values over the plains are close to an inch or a bit higher. Still just a bit of cin still to overcome around the 700mb layer to overcome over the Front Range. Mid level drying also indicates from past research showing possibility for potential for large hail. Main threats will be large hail but considering the increasing low level southeast flow won't be surprised to see a few tornadoes as well. Given latest satellite imagery, best heating and potential instability over east of Denver and across eastern Adams, Arapahoe, and Morgan counties. Storms will decrease from west to east this evening with most of the activity diminishing close to midnight, but still could still be a few storms over the far northeast plains. For Friday, expecting a much drier day at least for the mountains and adjacent plains as upper trof and low lifts out in northern high plains by Friday evening. Could still be a few strong to severe storms over the far northeast plains with continued strong instability. SPC has a slight chance for severe over the northeast plains and this looks reasonable. .LONG TERM...(Friday night through Thursday) Issued at 302 PM MDT Thu Jun 22 2023 Quieter weather is coming to north central and north east Colorado. Late Friday evening there could be a few lingering thunderstorms across the northeast corner of Colorado. Those storms could be severe given favorable ingredients in place for rotating storms. The rest of the area should be in subsident and drying flow. Any lingering showers should be gone before sunrise Saturday. Zonal flow is the norm Saturday and Sunday with a ridge axis pretty much overhead. PW amounts drop dramatically Saturday to 0.2-0.4" area- wide. Thus, no convection expected anywhere on Saturday. On Sunday a very small increase in PW up to maybe 0.5" across the eastern quarter of Colorado, less to the west, but it still looks too dry/stable for any shower activity across our area. 700 mb temps warm to +12-14 degC, but there is a little cooling on Sunday with +10-12 degC with the passage of a cool front across the plains. This will support highs in low to mid 80s across the plains and I-25 corridor, upper 60s to low 70s in the mountain valleys on Saturday. With the slight cooling on Sunday, expect highs in the uppers 70s to around 80 across the plains and I-25 corridor. The cooling misses the mountains and they should be similar if not a degree or two warmer than on Saturday. Overall expect excellent weather for any outdoor activity. Monday through Wednesday a short wave trough looks to move from northern California across the northern Rockies and into the Northern U.S. Plains. Southwest flow and warm advection will be the norm for the first half of next week. 700 mb temps warm to +14 to +16 degC on Monday, then to +16 to +18 degC on Tuesday. Wednesday's temps should be similar. PW values look to remain less than we've seen this week, with 0.5-0.7" across the plains, and 0.3" or so in the high country. There is a fair amount of instability with not much CIN across the northeast corner of Colorado each evening. Only isolated thunderstorms look to be possible across the East Slopes of the Front Range and adjacent plains. This looks to be a more typical pattern of diurnal convection for late June. High temperatures should be in the mid to upper 80s across the lower elevations, and 70s in the mountain valleys. With the approach of the short wave trough, southwest winds will increase especially across the high country and the mountain valleys. In most years we'd be extremely concerned about fire weather given the hot/dry conditions and wind 20-25 gusting to 35 mph expected Tuesday and Wednesday afternoons in the foothills and mountain valleys. However, fuels are still very green across the area. The one area that may be close to drier fuels would be South Park given they haven't had and exceptionally wet June. Something to watch. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 535 PM MDT Thu Jun 22 2023 Majority of thunderstorms have shifted east and south of terminals with only a slight chance of additional thunderstorms, mainly over APA/BJC until 02z. Generally east and northeast winds at the current time with a gradual change to southeast after 02z and then back to drainage from the south and southwest. Drier on Friday with any thunderstorm chances remaining east of terminals. && .HYDROLOGY... Issued at 302 PM MDT Thu Jun 22 2023 Flood watch has been issued for good chunk of the plains through midnight with strong to severe storms expected with large hail and heavy rain. Already much of the area saturated from last night's storms and won't take much of additional heavy rain to cause more flash flooding. Creeks and streams also running high over much of the area. && .BOU WATCHES/WARNINGS/ADVISORIES... Flood Watch until midnight MDT tonight for COZ039>041-043>046- 049. && UPDATE...Entrekin SHORT TERM...Entrekin LONG TERM...Schlatter AVIATION...Entrekin HYDROLOGY...Entrekin
Hazardous weather outlook, Jun 22, 10:36 AM MDT, 9 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1036 AM MDT Thu Jun 22 2023 COZ030>051-231645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1036 AM MDT Thu Jun 22 2023 ...SEVERE STORMS AND FLOODING POSSIBLE... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Scattered showers and thunderstorms are expected again this afternoon and evening with strong to severe storms possible across the urban corridor and plains. Large hail, damaging wind gusts, heavy rain, and an isolated tornado are all possible with these storms. Storms will begin earlier today, generally noon to 3 pm over the mountains and adjacent plains, then spreading eastward during the late afternoon and evening. Many areas on the plains are already saturated and thus more sensitive to additional rainfall, including rivers and creeks. A flood watch has been issued from noon until midnight tonight for the Denver metro area, and areas south and east of Denver, across the Palmer Divide, and other portions of the eastern plains. There is also a limited threat for flash flooding over the burn areas, mainly Cameron Peak. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Trending toward drier Friday through mid-week next week. There is a chance for scattered thunderstorms Friday afternoon with a few severe storms possible; however, storms will be lesser in coverage. Weekend remains fairly dry. Fire weather conditions return to the high country/Park County Friday through the weekend with low relative humidity and breezy conditions. Elevated fire weather conditions creep into the adjacent plains Saturday. Recent rain should likely limit these concerns. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today and this evening, generally after 1 pm. Hail, heavy rain, flooding and tornado reports will be appreciated.
In the hours before
Local storm report, Jun 22, 4:50 PM MDT, 3 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
450 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM Flood Elizabeth 39.36N 104.60W
06/22/2023 Elbert CO Trained Spotter
3 inches of hail on the roads, street
flooding, creek out of its banks.
&&Local storm report, Jun 22, 4:51 PM MDT, 3 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
451 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM Tstm Wnd Gst 2 WSW Lone Tree 39.52N 104.93W
06/22/2023 M76 MPH Douglas CO Mesonet
Mesonet station CW2323 Highlands Ranch.
&&Local storm report, Jun 22, 4:56 PM MDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
456 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Tstm Wnd Gst 2 S Littleton 39.56N 105.02W
06/22/2023 M63 MPH Douglas CO Mesonet
&&Local storm report, Jun 22, 5:17 PM MDT, 3 hours 8 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
517 PM MDT Thu Jun 22 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM Hail Elbert 39.22N 104.54W
06/22/2023 M2.00 inch Elbert CO Trained Spotter
0508 PM Hail 1 SW Elbert 39.21N 104.54W
06/22/2023 M1.25 inch Elbert CO Trained Spotter
Report from mPING: Half Dollar (1.25 in.).
0446 PM Flood Elizabeth 39.36N 104.60W
06/22/2023 Elbert CO Trained Spotter
3 inches of hail on the roads, street
flooding, creek out of its banks.
0437 PM Hail 3 ENE Elizabeth 39.37N 104.55W
06/22/2023 M1.75 inch Elbert CO Trained Spotter
Report from mPING: Golf Ball (1.75 in.).
0406 PM Hail 2 ESE Parker 39.50N 104.72W
06/22/2023 M1.00 inch Douglas CO Trained Spotter
Report from mPING: Quarter (1.00 in.).
0356 PM Hail 1 WNW Parker 39.52N 104.78W
06/22/2023 M1.00 inch Douglas CO Trained Spotter
Report from mPING: Quarter (1.00 in.).
0352 PM Tstm Wnd Gst 2 WSW Lone Tree 39.52N 104.93W
06/22/2023 M76 MPH Douglas CO Mesonet
Mesonet station CW2323 Highlands Ranch.
0338 PM Hail 1 WSW Castle Pines 39.46N 104.90W
06/22/2023 M1.00 inch Douglas CO Trained Spotter
Corrects previous hail report from 1 WSW
Castle Pines.
0333 PM Hail 1 SW Littleton 39.59N 105.03W
06/22/2023 M1.50 inch Arapahoe CO Trained Spotter
Report from mPING: Ping Pong Ball (1.50
in.).
0330 PM Tstm Wnd Gst 2 S Littleton 39.56N 105.02W
06/22/2023 M63 MPH Douglas CO Mesonet
0325 PM Hail 3 WSW Aurora 39.69N 104.87W
06/22/2023 M1.75 inch Arapahoe CO Trained Spotter
0325 PM Tornado 2 WNW Highlands Ranch 39.56N 105.00W
06/22/2023 Douglas CO Trained Spotter
Corrects previous tornado report from 2 WNW
Highlands Ranch. Report via twitter video.
0325 PM Hail 2 SSW Sheridan 39.62N 105.03W
06/22/2023 M1.75 inch Arapahoe CO Trained Spotter
Report from mPING: Golf Ball (1.75 in.).
0314 PM Hail 2 W Columbine 39.60N 105.10W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0312 PM Hail 3 NW Columbine 39.63N 105.10W
06/22/2023 E1.25 inch Denver CO Public
Report from mPING: Half Dollar (1.25 in.).
0312 PM Hail 1 NNW Columbine 39.61N 105.07W
06/22/2023 M1.00 inch Jefferson CO Trained Spotter
0308 PM Hail 1 N Ken Caryl 39.60N 105.14W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0305 PM Hail 3 NW Columbine 39.61N 105.11W
06/22/2023 M1.75 inch Jefferson CO Trained Spotter
0304 PM Hail 2 NE Ken Caryl 39.61N 105.13W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0301 PM Hail Pleasant View 39.72N 105.17W
06/22/2023 M1.25 inch Jefferson CO Public
Report from mPING: Half Dollar (1.25 in.).
0259 PM Hail Pleasant View 39.72N 105.17W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0251 PM Hail 2 SE Morrison 39.63N 105.15W
06/22/2023 M1.75 inch Jefferson CO Trained Spotter
0249 PM Hail Morrison 39.65N 105.19W
06/22/2023 M2.00 inch Jefferson CO Trained Spotter
0244 PM Hail 1 N Kittredge 39.66N 105.30W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0239 PM Hail 2 NNW Indian Hills 39.64N 105.25W
06/22/2023 E2.50 inch Jefferson CO Trained Spotter
Estimated hail size based on Twitter image
and spotter report.
0238 PM Hail Morrison 39.65N 105.19W
06/22/2023 M1.25 inch Jefferson CO Trained Spotter
0225 PM Hail 2 N Idledale 39.70N 105.23W
06/22/2023 E1.00 inch Jefferson CO Public
Report from mPING: Quarter (1.00 in.).
0217 PM Hail 1 E Evergreen 39.63N 105.32W
06/22/2023 M1.75 inch Jefferson CO Trained Spotter
&&Special weather statement, Jun 22, 8:16 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Denver CO
816 PM MDT Thu Jun 22 2023
COZ038-230245-
Larimer County Below 6000 Feet/Northwest Weld County CO-
816 PM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of northwestern Weld
County through 845 PM MDT...
At 816 PM MDT, Doppler radar was tracking a strong thunderstorm over
Nunn, or 16 miles northeast of Fort Collins, moving northeast at 30
mph.
HAZARD...Nickel size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Ault, Pierce, Nunn and Purcell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4077 10438 4067 10448 4058 10475 4058 10483
4071 10495 4095 10452
TIME...MOT...LOC 0216Z 239DEG 25KT 4068 10479
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH
DANIELSONSpecial weather statement, Jun 22, 8:23 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Denver CO
823 PM MDT Thu Jun 22 2023
COZ036-039-040-230300-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
823 PM MDT Thu Jun 22 2023
...A strong thunderstorm will impact portions of north central
Douglas, southwestern Arapahoe, southwestern Denver and central
Jefferson Counties through 900 PM MDT...
At 822 PM MDT, trained weather spotters reported a strong
thunderstorm over Aspen Park, or 21 miles southwest of Denver, moving
east at 30 mph.
HAZARD...Half inch hail.
SOURCE...Trained weather spotters reported dime size hail in Conifer.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Southwestern Denver, southern Lakewood, southwestern Centennial,
Highlands Ranch, Littleton, Englewood, Greenwood Village, Evergreen,
Roxborough Park, Sheridan, Morrison, Louviers, Conifer, Tiny Town,
Chatfield Reservoir, Indian Hills and Aspen Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3947 10538 3951 10539 3951 10537 3950 10536
3951 10534 3956 10539 3960 10540 3970 10496
3953 10493 3953 10497 3952 10498 3950 10498
3949 10497 3946 10497
TIME...MOT...LOC 0222Z 258DEG 26KT 3953 10527
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
DANIELSONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:01 PM MDT | Areal Flood Warning | BOU | Adams, Weld | 16 hr |
| Jun 22, 7:07 PM MDT | Areal Flood Advisory | BOU | Adams, Arapahoe | 3 hr |
| Jun 22, 7:48 PM MDT | River Flood Watch | BOU | Morgan | 8 hr |
| Jun 22, 7:51 PM MDT | River Flood Watch | BOU | Logan, Morgan, Washington | 37 hr |
| Jun 22, 7:52 PM MDT | River Flood Watch | BOU | Logan | 13 hr |
| Jun 22, 8:16 PM MDT | Special Weather Statement | BOU | Weld | 29 min |
| Jun 22, 8:23 PM MDT | Special Weather Statement | BOU | Jefferson | 37 min |
| Jun 22, 8:27 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 33 min |
| Jun 22, 8:56 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 34 min |
| Jun 22, 9:05 PM MDT | Special Weather Statement | BOU | Denver | 25 min |
| Jun 22, 9:12 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 48 min |
| Jun 22, 9:53 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 52 min |
| Jun 23, 3:38 AM MDT | River Flood Warning | BOU | Morgan | 29 hr |
| Jun 23, 3:51 AM MDT | Areal Flood Warning | BOU | Morgan | 30 hr |
| Jun 23, 10:44 AM MDT | Areal Flood Warning | BOU | Arapahoe, Douglas | 6 hr |
| Jun 23, 1:15 PM MDT | Areal Flood Warning | BOU | Adams, Weld | 23 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.